# SDR SWIA971746

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 32,586 hours, 40,302 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN CLIMBOUT OF SLC AND CRUISE FLIGHT FLAP CONTROL FAULT ON NACELLE FLAP ILLUMINATED AND WOULD NOT CLEAR.  RETURNEDTO SLC.  REPLACED NUMBER ONE AND NUMBER TWO NACELLE FLAP ACTUATORS IAW MM 27307, OPS CHECK GOOD.  LEAK CHECK GOOD.  (P/N  3082001007) (S/N 0164) ON, (S/N 0091) OFF.
